Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Eardrum thumping when burping, excessive wax in ear. Cause?

Hi, I am having concern with my right eardrum thumping after every time I burp. Just a few days ago, I notice a lot of wax in my ear when I used a Q-tip and after i cleared it out, I still can hear very little with the addition of the thumping sounds. What is causing this? Is it because of the wax or some kind of fluid?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  772
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Firstly, stop trying to clean your ears; it could result in impacted wax as you are affecting the self cleaning mechanism of the ears while trying to clean them. Secondly, the description about thumping after every burp suggests most likely to be due to a condition called patulous estachian tube. It is nothing to worry; however if you are not able to tolerate it, I suggest you visit an ENT specialist nearby so that he could examine and confirm the condition before suggesting treatment.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor